Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Constipation, nausea, headaches, fatigue. On penicillin for tooth abscess. Treatment?

I just finished a round if penicillin for a tooth abscess . Finished about 4 days ago. But am now experiencing severe constipation, upset stomach bordering on nausea, headaches and general fatigue. Can it be side effects from the penicillin? I am 48-year old female with Mulitple Sclerosis, degenerative disc disease and chronic pain . I take multiple medications but I don t typically feel this way.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

These kinds of symptoms may be due to the side effects of Penicillin therapy. Drink plenty of fruit juices, consume more of vegetable salads, and drink plenty of water too.

You will be fine in a couple of days.

Take care and get well soon.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor